Autoimmune Disorders Community
Dizziness that feels like i'm going to blackout with anxiety
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Dizziness that feels like i'm going to blackout with anxiety

I was also told to redirect my question to Prof.Dr.Garth Nicolson at Autoimmune Disorders Community forum.

I'm not even sure what the exact topic should be for this but here it goes...

It started with a inflamed hair follicle that lead to an abscess on my underarm. I had to get that drained and packed and was put on Bactrim (antibiotic)... since then i've been getting dizzy and feeling like i'm going to faint. It comes with anxiety and it's terrible! I've never felt like this before. I know its not from being hypoglycemic cause i constantly eat, my blood pressure and pulse is within normal limits and the results of my CBC and Thyroid panel have came back normal and so has my 12-lead-EKG. Yet I still feel this way at random times... My mother told me that her friend has felt dizzy lately too and thought perhaps it may be due to the H1N1 vaccine. I too have taken that months ago... who knows.  It's honestly a terrible feeling of dizziness with anxiety that feels like i'm going to faint and I don't know what to do. I'm afraid to workout or anything and it's just been a great damper on life :(

Related Discussions
7 Comments Post a Comment
Blank
Avatar_m_tn
It was also suggested to me that I should re-post my question here:-


About 3 months ago I was in a cafe with a friend and I felt 'funny', as though light-headed, but it was frightening. My pulse dropped down and became very weak (I have slightly high blood pressure usually). The immediate feeling of panic passed in a few minutes, but I felt slightly drowsy for the next few hours.

These head-rushes/dizzy spells have continued, on and off, since this time and I also have a dull, recurring headache on the right side of the head. My right pupil is also sometimes more dilated than the left, though vision seems unaffected. The headache feels as though they are above the right ear, at the top of the nose and at the back of the head, at the bottom.

These spells don't seem linked to any particular activity (standing up quickly etc) and have occured whilst lying down. The most effective way to alleviate the feeling is to get some fresh air and walk about a bit.

I am a 27 yr old male in a full time job. I am 6 ft 3 inches and weigh 14 & 1/2 stone. I exercise 6 days a week for an hour or more and consider myself to be physically fit.

I wonder if anyone has any thoughts? I try to tell myself that they may be panic attacks/stress related, but am very concerned - which if they are the above, presumably only makes things worse?

Many thanks.
Blank
471161_tn?1317194550
Joeyrm,

Did all your symptoms start after starting the Bactrim?  Bactrim is a sulfur medication.  Maybe you are allergic to sulpher.  Talk to your doctor...

Let me know how you are.
Joni
Blank
471161_tn?1317194550
Jwvallis,

If you have one eye dilated more than the other I think you need to not mess around but go to a doctor.  That is not anxiety although if you have something else going on you could be having anxiety on top of it.  That is what I think.

Joni
Blank
Avatar_m_tn
I have this problem occasionally and believe it is due to my blood pressure flucuation.  I have a blood pressure monitor and check my blood pressure regularly at home.  I notice when my systolic blood pressure number (upper number) goes below 100 I experience a dizzy feeling when I stand up.  I have tried to adjust my diet to the recommendation given for controling blood pressure but still have this problem occasionally.  I would suggest you get a monitor and check your blood pressure when you have this problem.  See if you can related it to blood pressure fluctuation and if so take steps to help your blood pressure.  You can do this with changes in your diet.  As for as getting the swine flu shot or taking any medicine it is bad for the body.  I believe the flu shots have mercury in them and mercury is a neurotoxin.  One sympthom of mercury poisoning is dizziness.  Keeping the body free of all these toxins is a key to good health.  Good Luck.
Blank
471161_tn?1317194550
Joey you said your blood pressure and pulse were normal so you have to think about the things that have changed lately, the Bactrim you are on.  Some people can not take a sulfur medication and are very allergic to it.  I would really like to see you see a doctor.  Talk about the medication you are on.  I would suggest a stress test but it sounds like you already work out all the time.  Do you run with a heart monitor?  They are easy to put on your arm like a watch and keep an eye on your heart while you run.

Personally I did not take the H1N1 shot because I have lupus and I didn't want to take any chances with it.  I am not someone that is going to say don't take any vaccinations because we over the year have ridden the US of small pox and many other deadly diseases with vaccinations but if you are having a reaction to it it seems to have taken a while to happen.

If it's anxiety then tryo to figure out what in your life is bothering you.  Did it feel like a panic attack?  Have you ever had one or spoken with someone that has?
God Bless and let us know how you are.
Joni
Blank
Avatar_n_tn
Thank you for your posts and your interest in my concerns it truely means a lot :)

Yes the dizziness started after starting bactrim, random on-set. I've had it whenever I have shrimp too so i'm thinking when I had my abcess (abscess) drained the doctor must have used iodine to cleanse the area and when he cut my skin open the iodine came in contact with my blood stream resulting in the exposure. The next time it happened was when I had all you can eat sushi (one of which had shrimp) and then last week at a sea food place when I ordered a pound of a shrimp. My lips began to feel numb and i felt dizzy as if i was drunk. (Benedryl to the rescue... i must be allergic to iodine and it's components which are found in some shellfish and sea food products!) I'm also never ever going to take bactrim again either i hate that thing!!!

For my friend above with the slightly dilated pupil over the other... ask other people if they can notice it... if it's noticable you may have damaged a cranial nerve (head injury) so i recommend looking into that... i'll let everyone know of any updates.

:)

-thank you.
Blank
Avatar_m_tn
When I mentioned the mercury that exist in vaccines that is not the only place where we get mercury.  If you are eating sushi I believe it is considered high in mercury and you should be aware that dizziness is associated with mercury poisoning.  I think is a good idea to listen to your body.  If you are experience these sympthoms after eating seafood you may want to relate the sympthoms to the seafood.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Autoimmune Disorders Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Autoimmune Answerers
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
10389859_tn?1409925468
Blank
Foggy2
Avatar_f_tn
Blank
elbamom
westminster, CO